Antidepressant was given to treat a patient with manic‐depressive psychosis, depressed type (ICD‐9). Following the treatment, she manifested the alteration of the consciousness, autonomic dysfunction, extrapyramidal sign, muscular hypertonicity, hyperthermia, and elevated serum CPK levels. This condition was consistent with the neuroleptic malignant syndrome. Then, along with interruption of medication she was treated with supportive measures and improved progressively. In her past history, she underwent general anesthesia for operation of mitral valve replacement and at that time she manifested tachycardia, hyperthermia, elevated CPK levels, etc. In the case of patients who manifest a malignant hyperthermia‐like state or neuroleptic malignant syndrome‐like state, special care is required in selecting anesthetics and psychotropic drugs.
|ジャーナル||Human Psychopharmacology: Clinical and Experimental|
|出版ステータス||出版済み - 1 1 1992|
All Science Journal Classification (ASJC) codes
- Clinical Neurology
- Psychiatry and Mental health
- Pharmacology (medical)